# SDR UALA2012031401691

- Difficulty date: March 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 52,132 hours, 6,613 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DM33084E
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL LIGHT BALLAST CONNECTOR DM33084E WON'T LOCK AT 41ABC.  REPLACED SIDEWALL LIGHT ASSY AT ROW 41ABC PER AMM, OPERATIONAL CHECK OK.
